# SDR ASAA2020111033535

- Difficulty date: November 10, 2020
- Submitted: November 13, 2020
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 30,378 hours, 9,830 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 8221710312
- Part serial: 4DK25G
- Condition: Failed
- Location: Weather Radar
- Part time: 8,591 hours, 2,667 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/O WX RADAR DISPLAYS "WXR RANGE DISAGREE" AT ALL SELECTED RANGES.  CA RADAR FUNCTIONS NORMALLY.  GROUNDED-YES.  VERIFIED FAULT ON F/O NAV DISPLAY.  ACCOMPLISHED TROUBLESHOOTING, REF B737-900 FIM 34-43 TASK 809.   REPLACED WXR TRANSCEIVER AND ACCOMPLISHED SUCCESSFUL OPERATIONAL TEST, REF B737-900 AMM 34-43-41 AND 34-43-00.
